# SDR AALA20151127006

- Difficulty date: November 27, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 18,903 hours, 7,343 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSE LAVATORY VENT HAS CORROSION OUT OF LIMITS.  INSTALLED PERMANENT FUSELAGE REPAIR IAW EA 256166.
